| Model Number |
AZURION 7 B12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system's power distribution unit had malfunctioned, which can impact a full system boot.The device was outside of clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) inspected the system onsite and identified that the 24v power supply on the cabinet side was not functioning properly.To resolve the issue, the fse replaced the pdu dc module, restoring proper system functionality.The pdu dc module was returned for analysis, and result indicated no defect or malfunction was found.After replacement, the system was returned to use in good working order.The codes were updated based on the investigation outcome.